# SDR SWIA201438520

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,288 hours, 35,059 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT GOT CARGO BOTTLE LOW MESSAGE.  RETURNED TO DEPARTURE.  R & R LT CARGO BOTTLE.
